MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PG PRO 20G 8CM FULL; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS DOT PG PRO 20G 8CM FULL; INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rebu0855 showed no other similar product complaint(s) from this lot number.Sample discarded.
 
Event or Problem Description
It was reported by the sales rep that the facility reported having a powerglide that sheared off.Clinician reported that after insertion the catheter showed resistance.Stopped advancing and attempted to pull back it seamed to be stuck.Pulled the needle out and then attempted to retrieve the catheter, the catheter broke approximately 4 cm was left in patients arm.The patient was taken to ir and the catheter was removed.

Brand Name
DOT PG PRO 20G 8CM FULL
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7000887
Report Number3006260740-2017-01964
Device Sequence Number19206490
Product Code FOZ
UDI-Device Identifier00801741110573
UDI-Public(01)00801741110573
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberF120081
Device Lot NumberREBU0855
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;